# SDR CAL950843

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 62,151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .75 INCH CRACK IN NR 4 LEFT FLAP HINGE OUTBOARD BRACKET.  THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-30-5.  (M)
